Temporal Reasoning over Deontic Specifications. / Fiadeiro, J.; Maibaum, T.

In: Journal of Logic and Computation, Vol. 1, No. 3, 01.05.1991, p. 357-395.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)357-395
Number of pages39
JournalJournal of Logic and Computation
Issue number3
Publication statusPublished - 1 May 1991
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 7188247